# SDR TWAA9907707

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 4R AT FS 756 CRACKED .25 INCH.  CUT OUT DAMAGED SECTION AND REPAIRED LONGERON PER SRM 53-02 FIG 18 SHEET 1.  CHECK-C 11-13-98 STL.
